A semiparametric factor model for implied volatility surface dynamics


Mammen, Enno ; Fengler, Matthias R. ; Härdle, Wolfgang


DOI: https://doi.org/10.1093/jjfinec/nbm005
URL: https://academic.oup.com/jfec/article/5/2/189/7860...
Additional URL: https://www.researchgate.net/publication/31474232_...
Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Journal of Financial Econometrics
Volume: 5
Issue number: 2
Page range: 189-218
Place of publication: Oxford
Publishing house: University Press
ISSN: 1479-8409
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Mammen, Enno ; Fengler, Matthias R. ; Härdle, Wolfgang (2007) A semiparametric factor model for implied volatility surface dynamics. Journal of Financial Econometrics Oxford 5 2 189-218 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item